MAUDE Adverse Event Report: EXACTECH, INC. COCR FEM HEAD 36MM -3.5 OFFSET 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. COCR FEM HEAD 36MM -3.5 OFFSET 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 142-36-93
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Scar Tissue (2060); Synovitis (2094); Osteolysis (2377)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 35 months after a right total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear and osteolysis.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear debris of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6) - 142-36-93 - cocr fem head 36mm -3.5 offset 12/14, (b)(6) - 180-65-25 - alteon 6.5mm screw, 25mm, (b)(6) - 186-01-56 - integrip cc, cluster 56mm,g3, (b)(6) - 188-01-08 - wedge plasma x/o sz 8.The product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-01554.The most likely underlying cause for the revision reported is prosthesis wear and a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
COCR FEM HEAD 36MM -3.5 OFFSET 12/14
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21539645
Report Number1038671-2025-01464
Device Sequence Number20797785
Product Code JDI
UDI-Device Identifier10885862026941
UDI-Public10885862026941
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K041906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2024
Device Catalogue Number142-36-93
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date03/06/2025
Date Device Manufactured03/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale